MAUDE Adverse Event Report: ARTHREX, INC. LARGE PEC BUTTON KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. LARGE PEC BUTTON KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number LARGE PEC BUTTON KIT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 04/18/2024, it was reported by a sales representative via sems-06542677 that the button inserters from an ar-2269 pec repair implant delivery system were bent to the point that the button struggled to unscrew from the stylet.The case was completed by opening individual buttons.The patient was not affected.This was discovered during a pec repair procedure.Additional information received on 4/25/2024: the procedure occurred on (b)(6) 2024.The case was not delayed.Additional anesthesia was unnecessary, and the patient suffered no negative effects.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
LARGE PEC BUTTON KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19300417
Report Number1220246-2024-03201
Device Sequence Number6015277
Product Code MBI
UDI-Device Identifier00888867026582
UDI-Public00888867026582
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLARGE PEC BUTTON KIT
Device Catalogue NumberAR-2269
Device Lot Number15193306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer05/18/2025
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown